Volume 18, issue 2 (2018)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 18
Issue 5, 2509–3131
Issue 4, 1883–2507
Issue 3, 1259–1881
Issue 2, 635–1258
Issue 1, 1–633

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Corrigendum to the article The simplicial boundary of a CAT(0) cube complex

Mark F Hagen

Algebraic & Geometric Topology 18 (2018) 1251–1256

Correction to Algebraic & Geometric Topology 13:3 (2013) 1299–1367

Abstract

We correct Theorem 3.10 of [Algebr. Geom. Topol. 13 (2013) 1299–1367] in the infinite-dimensional case. No correction is needed in the finite-dimensional case.

Keywords
CAT(0) cube complex, simplicial boundary
Mathematical Subject Classification 2010
Primary: 20F65
References
Publication
Received: 2 February 2017
Accepted: 14 September 2017
Published: 12 March 2018
Authors
Mark F Hagen
School of Mathematics
University of Bristol
Bristol
United Kingdom